# SDR GLBA2013011400150

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 34,188 hours, 41,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE INST EMERGENCY LIGHTS FAILED TO ILLUMINATE WITH THE INSTRUMENT EMERGENCY LIGHT SWITCH.  MX REPLACED DIODES, OPS CHECKED GOOD.
